MathSciNet Relay Station
MathSciNet bibliographic data
MR1104196 (92k:42017) 42B15 (22E30 35P99 43A22)
Christ, Michael $L\sp p$ bounds for spectral multipliers on nilpotent groups. Trans. Amer. Math. Soc. 328 (1991), no. 1, 73–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement